# SDR REXA2024121801598

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R IS CORRODED FROM FS310. (MARKED W/ ORANGE TAPE)  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL (P/N SH670-32047-1) AT STRINGER 20R BETWEEN FS 310 - FS 319 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW INTERCOSTAL P/N SH670-32047-1 FROM STGR 20R, BETWEEN F.S. 310 - F.S. 319 IAW CRJ-700 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
